Rocky Mountain Journal of Mathematics, ( ISI ), Volume (43), No (4), Year (2013-12) , Pages (1207-1213)

Title : ( Projective Total Graphs of Commutative Rings )

Authors: Kazem Khashyarmanesh , Mahdi Reza Khorsandi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let T(Γ(R)) be the total graph of a commutative ring R, that is, a graph with all elements of R as vertices and two distinct vertices a and b are adjacent if and only if a+b is a zero-divisor on R. In this paper, we classify all finite rings R whose total graphs T(Γ(R)) are projective.

Keywords

, Total graph, projective graph, crosscap number, zero-divisor
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1040025,
author = {Khashyarmanesh, Kazem and Khorsandi, Mahdi Reza},
title = {Projective Total Graphs of Commutative Rings},
journal = {Rocky Mountain Journal of Mathematics},
year = {2013},
volume = {43},
number = {4},
month = {December},
issn = {0035-7596},
pages = {1207--1213},
numpages = {6},
keywords = {Total graph; projective graph; crosscap number; zero-divisor graph.},
}

[Download]

%0 Journal Article
%T Projective Total Graphs of Commutative Rings
%A Khashyarmanesh, Kazem
%A Khorsandi, Mahdi Reza
%J Rocky Mountain Journal of Mathematics
%@ 0035-7596
%D 2013

[Download]